• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Fed up! All my hard work out the window for a while

snuggle69

Silver Member
#1
Pretty fed up tonight, I'm an acute asthmatic and although since losing weight its been miles better this last week it hasnt been to good, then in the early hours of sat morning it went through the roof, ending up with me in hospital until a couple of hours ago, and I am only home because I didnt want to stay there any longer and I have a nebulizer at home anyway. But I have had all sorts of medication to control it on top of my normal inhalers and I have ballooned I know this gain cant be helped but its really got me down. I am now on a high dose of steroid tablets as well for a couple of weeks which wont help. I am hoping that I will be up to going to weigh in on tuesday night, although I know the results will be awful.
Just feeling pretty fed up and poorly right now :(
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

big bear

A bear on a mission!
#2
Just wanted 2 say hope ur feeling better soon, take care & u can lose the weight again once ur better xx
 
#4
oh Snuggles - I am so sorry - that must be awful for you.
You have done so well and will continue to do so, once you get better.
Give yourself permission to recover, any weight gain will be down to your meds and will soon go once you are fighting fit again.
Take care. x
 

judimac

Mad old Bat with Attitude
#5
:hug99: Oh Huney! I am so sorry. Now just remember that any gain will just be water because of the steroids, and if you can stick to the plan(I know it's difficult cos they make you so hungry) then the fat will go and as you reduce them a fabulous new figure will be underneath!
 

*Cupcake*

is working hard.....
#7
Oh poor poor you. I know how miserable all those meds can make you feel.

Make sure you take good care of yourself and stay as close to plan as you are able. Once you are better-er then you can address any gains.

Big hugs, feel better soon xx
 

snuggle69

Silver Member
#8
thanks for all your replies, I have more or less stayed on plan since being home, but was impossible in hospital! I feel really bloated but as everyone says, once the steroids are stopped the retention will go...and so will the gained lbs!
 

*EB*

Gold Member
#9
hey Snugs - health comes first, dont stress too much about SW! get yourself better and before you know it any mishaps will be sorted out!

Sending you lots of get well wishes! xxx
 
#10
Hi Snuggle.. how did you do? i hope it was not as bad as you thought,,, just think positive.. this is only a set back.. a detour on the road... not a roadblock that can stop u
Sending u HUGE hugs
 

snuggle69

Silver Member
#11
Hi piglet thanks for your post. I gained 2lbs which even according to my consultant is a low gain considering the medication! I am feeling a lot better now which is also making me more determined to stick to plan 100% so that maybe next week there will be a loss
 
#13
Aw hun, 2lb is nothing in the grand scheme of things, you know exactly why it has gone on and you also know (deep down) it will soon come off. I know it is horrid but it cant be helped

Get better soon and dont worry too much about any gains, as long as you are being sensible and "pigging out" on the right foods the gains wont be for the wrong reasons

And I am sure there are people on here who can easily put 2lbs on in a week just from falling off that wagon

xxx
 


Similar threads